# SDR UALA2013052903739

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 70,347 hours, 13,148 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

WX RADAR LT & RT FAILED TEST SHOWS ANT FAILURE.  REPLACED WX RADAR DRIVE UNIT.
